# SDR 96UAL901014

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: 286W7860002
- Condition: Damaged
- Location: Apu Generator
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

APU GENERATOR DROPS OFF LINE AFTER FOUR OR FIVE MINUTES OF OPERATION.  FOUND OVERHEAT CONDITION FOR GENERATOR FEEDERS CABLES.  *S/D*  AREA OF OVERHEAT WAS AT THE CABLE APU GENERATOR POWER PHASE LEAD TERMINAL INTERFACE.  SUFFICIENT RESISTANCE WAS PRESENT TO CAUSE HEATING AND EVENTUAL FAILURE OF THE ELECTRICAL/MECHANICAL CONNECTION.  LIKELY CAUSES CONTRIBUTING TO THE HIGH RESISTANCE INCLUDE THE HARDWARE ON THE POWER FEEDER CABLE PHASE TERMINATION AND/OR TORQUE VALUE ON THE NUT SECURING POWER FEEDER CABLE.  PROCEDURES/IPC UNDER REVIEW BY UA/BOEING.  ALERTS ISSUED BY UA.
